# SDR ASAA2019041518974

- Difficulty date: April 11, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 44,148 hours, 12,829 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sliding Window
- Part number: 56100021
- Part serial: 0404W5278
- Condition: Overheated
- Location: Cockpit
- Part time: 47,332 hours, 16,735 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

L2 WINDOW HAS DELAMINATION UPPER RIGHT CORNER AND WINDOW VERY HOT IN WINDOW CENTER. GROUNDED - YES. REPLACED L2 WINDOW HEAT CONTROL UNIT IN REF TO B737-800 AMM 30-41-11. REMOVED AND REPLACED L2 SLIDING WINDOW- OPS CKS OPEN & CLOSE & ELECTRICALLY OK- REF AMM 56-12-11-400-801 NEW RESISTANCE CODE IS H-15.
